# SDR MWEA95132

- Difficulty date: February 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Punctured
- Location: Aft Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, FOUND 1 INCH BY .75 INCH PUNCTURE IN AFT CARGO DOOR OUTER SKIN.  REMOVED DAMAGED AREA, INSTALLED DOUBLER IAW DAC SRM 52-01, FIG 2, SHEET 3.  AIRCRAFT RETURNED TO SERVICE.
